CBS 2015-16 schedule - Canadian TV, Computing and Home Theatre Forums
Reply
 
LinkBack Thread Tools Search this Thread Display Modes

post #1 of 40 (permalink) Old 2015-05-09, 03:44 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
CBS 2015-16 schedule

The networks will be announcing their fall schedules this week. To get things started, here is the status of the existing shows:

Canceled
Battle Creek
Stalker
The McCarthys
The Millers

The Mentalist (final season)

The Dovekeepers (mini-series)

Renewed
2 Broke Girls
CSI: Cyber
Madam Secretary
Mike & Molly
Mom
NCIS: New Orleans
Scorpion
The Big Bang Theory

Blue Bloods
Criminal Minds
Elementary
Hawaii Five-0
NCIS
NCIS: Los Angeles
Person Of Interest
The Good Wife
The Odd Couple

CSI will return with a two-hour series finale farewell on Sunday, Sept. 27.

Source

Last edited by Dr.Dave; 2015-05-13 at 11:45 AM. Reason: Updated CSI
Dr.Dave is offline  
Sponsored Links
Advertisement
 
post #3 of 40 (permalink) Old 2015-05-11, 04:31 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
CBS has renewed 15 series: Person of Interest, Hawaii Five-0, NCIS, Blue Bloods, NCIS: Los Angeles, Criminal Minds, The Good Wife, Elementary, Survivor, Undercover Boss, The Amazing Race, 60 Minutes, The Odd Couple, CSI: Cyber and 48 Hours.

CSI is the only CBS series whose fate is uncertain, though rumors abound that it will conclude its run with a two-hour movie.

Source: http://tvbythenumbers.zap2it.com/201...by-cbs/402326/
Dr.Dave is offline  
 
post #4 of 40 (permalink) Old 2015-05-13, 11:39 AM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
2015-2016 primetime schedule

(N=New, RTP=Regular Time Period, NTP=New Time Period) All Times ET/PT

MONDAY
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM LIFE IN PIECES (N)
8:00-9:00 PM SUPERGIRL (N) (Starting in November)
9:00-10:00 PM SCORPION
10:00-11:00 PM NCIS: LOS ANGELES

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: NEW ORLEANS
10:00-11:00 PM LIMITLESS (N)

WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CODE BLACK (N)

THURSDAY
8:00-11:00 PM, ET/ NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 17)
5:00-8:00 PM, PT

8:00-8:30 PM THE BIG BANG THEORY (RTP) (Starting in November)
8:30-9:00 PM LIFE IN PIECES (NTP) (Starting in November)
9:00-9:30 PM MOM (Starting in November)
9:30-10:00 PM ANGEL FROM HELL (N) (Starting in November)
10:00-11:00 PM ELEMENTARY (Starting in November)

FRIDAY
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM MADAM SECRETARY
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM CSI: CYBER (NTP)

The new fall dramas are: CODE BLACK, LIMITLESS and SUPERGIRL. The new fall comedies are: ANGEL FROM HELL and LIFE IN PIECES. Two new dramas also set to premiere in 2015-2016 include RUSH HOUR and CRIMINAL MINDS: BEYOND BORDERS.

The 22 returning shows for the 2015-2016 season are dramas NCIS, television’s #1 drama for six consecutive seasons; NCIS: NEW ORLEANS, television’s #1 new show of the 2014-2015 season; BLUE BLOODS, CRIMINAL MINDS, CSI: CYBER, ELEMENTARY, THE GOOD WIFE, HAWAII FIVE-0, MADAM SECRETARY, NCIS: LOS ANGELES, PERSON OF INTEREST and SCORPION. The comedies are THE BIG BANG THEORY, television’s #1 scripted program, the critically acclaimed MOM, THE ODD COUPLE, MIKE & MOLLY and 2 BROKE GIRLS.

The returning reality series are SURVIVOR, THE AMAZING RACE and UNDERCOVER BOSS. In news, CBS will return 60 MINUTES and 48 HOURS.

The 2015-2016 season will also feature a lineup of big events, including the premiere of THE LATE SHOW with STEPHEN COLBERT on Tuesday, Sept. 8, and the two-hour series finale farewell for CSI: CRIME SCENE INVESTIGATION on Sunday, Sept. 27, reuniting original cast members including William Petersen and Marg Helgenberger.

CBS will feature the exclusive presentation of SUPER BOWL 50 on Sunday, Feb. 7, 2016.

With THURSDAY NIGHT FOOTBALL premiering Sept. 17, the Network will once again move THE BIG BANG THEORY to 8:00 PM to start the season, providing a potent lead-in to the new comedy LIFE IN PIECES. When THE BIG BANG THEORY and LIFE IN PIECES move to their regular Thursday time periods after football, the new action-adventure drama SUPERGIRL will open Monday at 8:00 PM.

CBS will once again present a year-round programming strategy, rolling out series throughout the season, including three established comedies, 2 BROKE GIRLS, MIKE & MOLLY and THE ODD COUPLE, the thrilling drama PERSON OF INTEREST and the award-winning reality series UNDERCOVER BOSS.

Full Press Release including new show desscriptions
Dr.Dave is offline  
post #5 of 40 (permalink) Old 2015-06-09, 04:42 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
Cbss 2015-2016 primetime premiere dates

Thursday, Sept. 17
7:30-8:25 PM, ET THURSDAY NIGHT FOOTBALL PRE-GAME SHOW
8:25 PM, ET NFL THURSDAY NIGHT FOOTBALL (Denver @ Kansas City)

Monday, Sept. 21
8:00-8:30 PM THE BIG BANG THEORY (9th Season Premiere)
8:30-9:00 PM LIFE IN PIECES (Series Debut)
9:00-10:00 PM SCORPION (2nd Season Premiere)
10:00-11:00 PM NCIS: LOS ANGELES (7th Season Premiere)

Tuesday, Sept. 22
8:00-9:00 PM NCIS (13th Season Premiere)
9:00-10:00 PM NCIS: NEW ORLEANS (2nd Season Premiere)
10:00-11:00 PM LIMITLESS (Series Debut)

Wednesday, Sept. 23
8:00-9:30 PM SURVIVOR (90-Minute 31st Season Premiere)
9:30-11:00 PM BIG BROTHER (90-Minute Season Finale)

Friday, Sept. 25
8:00-9:00 PM THE AMAZING RACE (27th Season Premiere)
9:00-10:00 PM HAWAII FIVE-0 (6th Season Premiere)
10:00-11:00 PM BLUE BLOODS (6th Season Premiere)

Saturday, Sept. 26
10:00-11:00 PM 48 HOURS (28th Season Premiere)

Sunday, Sept. 27
7:30-9:00 PM 60 MINUTES (48th Season Premiere)
9:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (Two-Hour Series Finale)

Wednesday, Sept. 30
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS (11th Season Premiere)
10:00-11:00 PM CODE BLACK (Series Debut)

Sunday, Oct. 4
8:00-9:00 PM MADAM SECRETARY (2nd Season Premiere)
9:00-10:00 PM THE GOOD WIFE (7th Season Premiere)
10:00-11:00 PM CSI: CYBER (2nd Season Premiere)

Monday, Oct. 26
8:00-8:30 PM THE BIG BANG THEORY (Original Episode)
8:30-9:30 PM SUPERGIRL (Series Debut)
9:30-10:30 PM SCORPION
10:30-11:00 PM COMEDY REBROADCAST TBD

Monday, Nov. 2
8:00-9:00 PM SUPERGIRL (Regular Time Period)
9:00-10:00 PM SCORPION
10:00-11:00 PM NCIS: LOS ANGELES

Thursday, Nov. 5
8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period)
8:30-9:00 PM LIFE IN PIECES (Regular Time Period)
9:00-9:30 PM MOM (3rd Season Premiere)
9:30-10:00 PM ANGEL FROM HELL (Series Debut)
10:00-11:00 PM ELEMENTARY (4th Season Premiere)

Press Release: CBS Announces Fall Premiere Dates
Dr.Dave is offline  
post #6 of 40 (permalink) Old 2015-07-10, 11:45 AM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
A Special 90 Minute Original Episode of 'Scorpion' to Follow 'Supergirl' Series Premiere Monday October 26th

Monday, Oct. 26
8:00-8:30 PM THE BIG BANG THEORY (Original Episode)
8:30-9:30 PM SUPERGIRL (Series Debut)
9:30-11:00 PM SCORPION (Original Episode)

Monday, Nov. 2
8:00-9:00 PM SUPERGIRL (Regular Time Period)
9:00-10:00 PM SCORPION
10:00-11:00 PM NCIS: LOS ANGELES

Thursday, Nov. 5
8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period)
8:30-9:00 PM LIFE IN PIECES (Regular Time Period)
9:00-9:30 PM MOM (3rd Season Premiere)
9:30-10:00 PM ANGEL FROM HELL (Series Debut)
10:00-11:00 PM ELEMENTARY (4th Season Premiere)
Dr.Dave is offline  
post #7 of 40 (permalink) Old 2015-08-18, 12:35 PM
 
Join Date: Sep 2010
Location: NCR
Posts: 795
Who picks Supergirl up in Canada?
hercules130 is offline  
post #8 of 40 (permalink) Old 2015-08-18, 12:38 PM
 
Join Date: Apr 2007
Posts: 569
gbamber is offline  
post #9 of 40 (permalink) Old 2015-08-18, 12:51 PM
 
Join Date: Sep 2010
Location: NCR
Posts: 795
Oh, you are right. I must have missed it. Next question I will post in Global's thread.
hercules130 is offline  
post #10 of 40 (permalink) Old 2015-09-03, 01:27 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
Premiere of 'The Late Show With Stephen Colbert' Extended by 9 Minutes

Please be advised of the extended broadcast time for the premiere of THE LATE SHOW with STEPHEN COLBERT and the revised start time for THE LATE LATE SHOW with JAMES CORDEN, on Tuesday, Sept. 8:

11:35 PM12:44 AM, ET/PT THE LATE SHOW with STEPHEN COLBERT

12:44 AM1:44 AM, ET/PT THE LATE LATE SHOW with JAMES CORDEN
Dr.Dave is offline  
post #11 of 40 (permalink) Old 2015-10-02, 06:35 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
Dr.Dave is offline  
post #12 of 40 (permalink) Old 2015-10-14, 04:42 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
'2 Broke Girls' premiere moves to November, 'Angel From Hell' held for 2016

The fifth season of "2 Broke Girls" will premiere at 9:30 p.m. ET/PT Thursday, Nov. 12. That spot on the schedule had previously been held for "Angel from Hell," which is now set for a February 2016 premiere. A "Big Bang" repeat will fill the 9:30 spot on Nov. 5.
Dr.Dave is offline  
post #13 of 40 (permalink) Old 2015-10-24, 12:03 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
'Limitless' earns full-season order at CBS

CBS has picked up nine more episodes of its rookie drama "Limitless," marking the network's first full-season pickup for a new show this fall. CBS' move could also mean that Season 5 of "Person of Interest," the previous occupant of the 10 p.m. Tuesday spot, could land in a new home when it returns later in the season.
Dr.Dave is offline  
post #14 of 40 (permalink) Old 2015-10-28, 01:06 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
Dr.Dave is offline  
post #15 of 40 (permalink) Old 2015-11-11, 04:33 PM Thread Starter
Moderator
 
Join Date: Aug 2005
Location: Winnipeg, MB
Posts: 14,816
'Late Show with Stephen Colbert' gets the post-Super Bowl spot

The Late Show with Stephen Colbert” will air a live episode following Super Bowl 50 on Feb. 7, 2016. “The Late Late Show with James Corden” will also air a special episode that night after the late local news.
Dr.Dave is offline  
Reply

Tags
cbs , schedule

Quick Reply
Message:
Options

Register Now



In order to be able to post messages on the Canadian TV, Computing and Home Theatre Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.

User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.

Password:


Confirm Password:
Email Address
Please enter a valid email address for yourself.

Email Address:
OR

Log-in










Thread Tools Search this Thread
Show Printable Version Show Printable Version
Email this Page Email this Page
Search this Thread:

Advanced Search
Display Modes
Linear Mode Linear Mode



Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
For the best viewing experience please update your browser to Google Chrome